Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NeedChange

My personal Accutane Log

Recommended Posts

Hey all,

So I've decided that I will share my accutane experiences using a log. I started taking accutane on January 10th. A couple of days after starting accutane my face became very dry (which is definitely a drastic change from having oily skin) and my lips and eyes became dry as well. I am a contact wearer so the dry eyes are really irritating. I am using aquafor on my lips and I bought some re-wetting drops for contacts to help keep my eyes moisturized. After a week of using accutane I developed some weird chest pains. It felt as if there was some pressure in my chest. I also developed overall back pains, which are really annoying. I stopped taking the accutane and called my dermatologist. She said she didn't believe that the pains are related to the accutane :think:. I started taking it again and the pains are diminishing and so is my dryness. I have now been on it for about 2 weeks. My face is getting worse but I knew that this would happen. I will post pictures withing a months difference of each other!

For my skin care regimen I am using Dermalogica's medibac face wash (it is meant for acne). I am a licensed esthetician and I trained with Dermalogica's products and they are amazing. I am also using Dermalogica's Skin Smoothing Cream as a moisturizer.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×